# SDR UPS96221252

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 675-685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION ON STR 28R SPLICE STA 675-685 WL 149.  REMOVED, FABRICATED FROM STOCK, AND REPLACED STRINGER SPLICE IAW SRM'S 51-10-6, 51-10-1, 51-30-2, AND 51-10-5.
